Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes genital warts ? What medications can keep them from spreading and heal them ?

i was recently just diagonised with genital warts and thrush am on warticorn and clotrimazole its been two days and there is no sign of improvement the warts seem to be getting bigger and multiplying should i return to my gp or wait for the four weeks?
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hey. no worries. I'm living with HSV2 for 2 years. I was upset at the beginning just like you. I find many useful, up-to-date information on , exchange the medical treatments with others like us. meet lots of warm-hearted people..
Answered: Thu, 10 Mar 2011
Homeopath Dr. Gaurav Kackar's  Response
Welcome to health care magic forum,
the best treatment for genital warts is Homeopathic treatment, taking other pathy treatment will not give you relief and also it will suppress your condition and will again reoccur that too in more worse condition.

i will advice you to go for homeopathic treatment, for more info mail us at or visit us at
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor